Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 147–175 (Mi umn2928)  

This article is cited in 4 scientific papers (total in 4 papers)

Factorization theorems in dimension theory

B. A. Pasynkov


Full text: PDF file (2078 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 175–209

Bibliographic databases:

UDC: 513.83
MSC: 54E35, 54E45, 54D35
Received: 20.11.1979

Citation: B. A. Pasynkov, “Factorization theorems in dimension theory”, Uspekhi Mat. Nauk, 36:3(219) (1981), 147–175; Russian Math. Surveys, 36:3 (1981), 175–209

Citation in format AMSBIB
\Bibitem{Pas81}
\by B.~A.~Pasynkov
\paper Factorization theorems in dimension theory
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 147--175
\mathnet{http://mi.mathnet.ru/umn2928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622723}
\zmath{https://zbmath.org/?q=an:0477.54021|0487.54034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..175P}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 175--209
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2928
  • http://mi.mathnet.ru/eng/umn/v36/i3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Yu. Bobkov, “On universal locally finite-dimensional spaces”, Russian Math. Surveys, 37:2 (1982), 205–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. A. Pasynkov, “A theorem on $\omega$-maps for maps”, Russian Math. Surveys, 39:5 (1984), 125–153  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Kôichi Tsuda, “A wage-type example with a pseudocompact factor”, Topology and its Applications, 20:2 (1985), 191  crossref
    4. Boris A. Pasynkov, “On the finite-dimensionality of topological products”, Topology and its Applications, 82:1-3 (1998), 377  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:256
    Full text:125
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021